# SDR SAJF20120126002

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N18207
- Make and model: Boeing 747409
- Aircraft serial: 29219
- Aircraft time: 60,717 hours, 10,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18207) DURING TRANSIT CHECK, A CRACK WAS FOUND ON EXTERNAL SURFACE OF FUSELAGE SKIN, AT LOCATION OF APPROX STA 1732, S-43L.  CORROSION WAS ALSO FOUND ON THE INNER SURFACE OF SUBJECT FUSELAGE SKIN COMMON TO S-43L.  THE DAMAGED SKIN WAS CUTOUT AND  REPAIRED IAW SRM 53-00-01, REPAIR 1.
